# SDR JJBA20210822010

- Difficulty date: August 22, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT INTERNAL SUPPORT STRUCTURE CORRODED AT FWD LOWER EDGE. REMOVED LOWER PART OF SHEAR CLIP. LOCTED AND DRILLED NEW LOWER END OF SHEAR CLIP. INSTALLED LOWER PART OF SHEAR CLIP. INSTALLED DOOR CLIP. INSTALLED NEW T PROFILE. TOPCOATED FASTENERS ON SHEAR CLIP AND NEW T PROFILE
